Discussions By Condition: Leg conditions

discoloration of the feet

Posted In: Leg conditions 0 Replies
  • Posted By: Anonymous
  • July 26, 2006
  • 01:48 PM

I have been disagnosed with Hyperthyrodism in September of last year and am currently on Carbimozole. I have however noticed that my feet are darker than other parts of my body. I would feel slight soreness around the area of my ankles when they are touched. Not only that, the skin, apart from being darker am also experiencing dryness. What coud be the problem?

Very concerned!

St.Vincent & the Grenadines
West Indies

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?